# SDR SWAA013326

- Difficulty date: December 13, 2001
- Submitted: December 19, 2001
- Operation: Air carrier
- Aircraft: N682SW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23496
- Aircraft time: 49,922 hours, 36,666 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 1812996
- Part serial: 02936
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, AFTER T/O TRAILING EDGE FLAPS WOULD NOT RETRACT BEYOND ABOUT 2 DEG.  FLAPS WERE LOWERED USING ALT FLAPS.  REMOVED AND REPLACED TRAILING EDGE FLAP POSITION INDICATOR PER MM.
